# SDR 02FDEA00813

- Difficulty date: November 8, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 68,795 hours, 17,504 cycles
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CF650C2
- Part serial: 517465
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, F, A

## Discrepancy

ON TAKEOFF AND JUST 5 AFTER ROTATION HEARD LOUD NOISE AND ENGINE NR 3 ROLLED BACK TO APPROXIMATELY 35 PERCENT N1.  ENGINE OVER TEMP LIGHT CAME ON MOMENTARILY.  ENGINE CONTINUED TO WINDMILL.  DUE TO NOISE AND VIBRATION PULLED ENGINE FIRE HANDLE AND BLEW NR 1 BOTTLE.  FOUND SOME SMALL METAL PIECES IN THE TAILPIPE JUST AFT OF BLADES IN THE SHROUD AREA.  EGT INDICATOR RECORDED MAX EGT AT 999 FOR 1 SECOND.  REMOVED BORESCOPE PLUGS B1-3, B1-11, B3-1 AND B3-2.  ENGINE HAS MASSIVE BLADE DAMAGE, WELL BEYOND MM LIMITS FROM ABOUT 12TH STAGE ON BACK, ENGINE REQUIRES REMOVAL.
